On a pursuit method
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1296-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a3,
author = {D. Zonnevend},
title = {On a pursuit method},
journal = {Doklady Akademii Nauk},
pages = {1296--1299},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a3/}
}
D. Zonnevend. On a pursuit method. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1296-1299. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a3/